Bulletin of the Belgian Mathematical Society - Simon Stevin

Constructions of subgeometry partitions

Norman L. Johnson

Full-text: Open access

Abstract

New constructions of Sperner spaces using `generalized extended André spreads' are used to construct a wide variety of new subgeometry partitions of finite projective spaces.

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 15, Number 3 (2008), 437-453.

Dates
First available in Project Euclid: 30 September 2008

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1222783091

Digital Object Identifier
doi:10.36045/bbms/1222783091

Mathematical Reviews number (MathSciNet)
MR2457960

Zentralblatt MATH identifier
1156.51005

Keywords
Sperner Spaces subgeometry partitions

Citation

Johnson, Norman L. Constructions of subgeometry partitions. Bull. Belg. Math. Soc. Simon Stevin 15 (2008), no. 3, 437--453. doi:10.36045/bbms/1222783091. https://projecteuclid.org/euclid.bbms/1222783091


Export citation